# SDR SWAA2024041865017

- Difficulty date: March 18, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 64,630 hours, 35,247 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Deformed
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR PANEL#211AF IS DEFORMED.<[01] REPLACED FLIGHT DECK FLOOR PANEL #211AF AS PER REF 51-40-02-0G-0. INSTALLATION TO BE ACCOMPLISHED ON FAULT TTG8Q00RQGC6.;[02] VERIFIED STEP 1
